# SDR HNAA2017100200343

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 45,321 hours, 38,874 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 100 KNOTS DURING TAKE OFF, AIRCRAFT ABRUPTLY YAWED TO THE LEFT.   COMPLIED WITH GVI ON NLG AND MLG. NO DEFECTS FOUND. ALL TIRE PRESSURES WERE GOOD. OK FOR SERVICE.
